# SDR USAA950331

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 408
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND A 1 INCH BY 100 INCH DEEP DENT AT STATION 408 LONGERON 17 LEFT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04 FIG 38 VIEW G.  (W)
